MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,15.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,15.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2353
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).The patient was revised to address infection.Date of implant: (b)(6) 2016, date of revision: (b)(6) 2016 (insert only), (left knee).Depuy components:.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S4,15.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11594515
Report Number1818910-2021-06584
Device Sequence Number3498049
Product Code NJL
UDI-Device Identifier10603295242376
UDI-Public10603295242376
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2353
Device Catalogue Number962353
Device Lot Number508592
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/02/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT REV TIB TRAY SIZE 4 25MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA TC3 FEM LEFT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TAPER CEM STEM 13X90; TAPER CEM STEM 13X90; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT REV TIB TRAY SIZE 4 25MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA TC3 FEM LEFT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TAPER CEM STEM 13X90; TAPER CEM STEM 13X90
Outcome Attributed to Adverse Event Required Intervention;